# SDR REXA2019011000096

- Difficulty date: January 10, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 27,911 hours, 25,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CEILING EMER EXIT LIGHT IS MISSING SMALL WHITE LIGHT LENS AND BULB. REPLACED CNT CEILING PANEL EMER EXIT WHITE LENS AND BULB IAW AMM 33-51-14.  OPS CHECK ACCOMPLISHED ON  W/O 1016610-2000-0009 S/N: 6285015.
